Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Oscillation, continuation, and uniqueness of solutions of retarded differential equations


Authors: T. Burton and R. Grimmer
Journal: Trans. Amer. Math. Soc. 179 (1973), 193-209
MSC: Primary 34K15
DOI: https://doi.org/10.1090/S0002-9947-1973-0324171-9
Erratum: Trans. Amer. Math. Soc. 187 (1974), 429.
MathSciNet review: 0324171
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we present a number of results on continuation and uniqueńess of solutions of the n-dimensional system $ x'(t) = f(t,x(t)) + g(t,x(t - \tau (t)))$ for $ \tau (t) \geq 0$. We then give some necessary, some sufficient, and some necessary and sufficient conditions for oscillation of solutions of the second order equation $ x'' + a(t)f(x(t - \tau (t))) = 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0324171-9
Keywords: Oscillation, continuation, uniqueness
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society